| Medical Device Problem Codes |
Moisture Damage (1405); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has been returned and evaluated by product analysis on 06-sep-2018 with the following findings: during investigation, the battery compartment was cracked near the top, below the bumper pad, and between the bumper pad and top.A leak was found in the battery compartment with evidence of moisture corrosion.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a casing/condition (case damage with moisture) issue.It was alleged that the battery compartment was damaged with moisture.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the alleged malfunction has the ability to result in a delay in treatment or long term cessation in delivery if the damage impacts the power circuit or cartridge compartment.